Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 2, 2016, 8:13 PM EDT for Twiggs County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 8:13 PM EDT (00:13 UTC)
- Expired
- May 2, 2016, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
606
WWUS82 KFFC 030013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT MON MAY 2 2016
GAZ072-082-083-030045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...SOUTHERN
JONES AND SOUTHEASTERN BIBB COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE BASE...
OR 9 MILES SOUTH OF MACON...MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...FITZPATRICK...DRY BRANCH...FRANKLINTON...RIPLEY...MIDDLE GEORGIA
REGIONAL AIRPORT...HUBER...GRISWOLDVILLE...MYRICKS MILL AND POSTELL.
LAT...LON 3266 8356 3266 8361 3271 8367 3295 8352
3283 8337 3282 8337 3277 8333 3263 8354
TIME...MOT...LOC 0013Z 214DEG 28KT 3270 8358
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 2, 8:07 PM EDT, 6 minutes earlier.
Area forecast discussion, May 2, 8:07 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 807 PM EDT MON MAY 2 2016 .PREV DISCUSSION... /ISSUED / SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH TONIGHT...WITH THINGS CLEARING OUT TUESDAY AS THE MAIN FRONTAL SYSTEM SWEEPS THROUGH THE AREA. CURRENT SATELLITE LOOP SHOWS A LARGE UNORGANIZED MOISTURE PLUME EXTENDING FROM THE GULF OF MEXICO...ACROSS THE SOUTHEASTERN STATES...AND UP THE EASTERN SEABOARD. THE MAIN COLD FRONT IS STILL BACK ACROSS MS/WESTERN TN BUT IT IS EXPECTED TO MOVE EASTWARD OVER THE NEXT 24-36HOURS. BY 12ZTUESDAY THIS FRONT SHOULD BE SOMEWHERE ACROSS GA NEAR AN AUGUSTA TO PENSACOLA FL LINE. IT WILL CONTINUE MOVING SOUTH AND EAST THROUGH 12Z WED USHERING IN A DRIER AIRMASS FOR THE EXTENDED FORECAST. AS FOR TODAY THE HIGH RES MODELS ARE IN FAIRLY GOOD AGREEMENT SHOWING A DIURNAL TREND WITH THESE SHOWERS AND THUNDERSTORMS. THEY SHOULD CONTINUE THROUGH THIS EVENING ACROSS THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A MARGINAL RISK OF SEVERE FOR THE ENTIRE CWA TODAY...AND A MARGINAL RISK FOR CENTRAL GA TUESDAY. THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS THE STATE TODAY AND MOVES SOUTH WITH THE FRONTAL MOVEMENT TUESDAY. 01 LONG TERM /WEDNESDAY THROUGH MONDAY/... HAVE BROUGHT POPS A LITTLE FURTHER SOUTH WEDNESDAY AFTERNOON/NIGHT AND INCREASED POPS IN THE MOUNTAINS PER THE LATEST GFS/ECMWF WHICH BRINGS MOISTURE INTO MUCH OF NORTH GA BY 00Z THU. NO OTHER CHANGES PLANNED AT THIS TIME. PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 PREV DISCUSSION... /ISSUED 425 AM EDT MON MAY 2 2016/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE FRONT SHOULD EXTEND ACROSS CENTRAL GA AT THE START OF THE PERIOD...SO POPS HAVE BEEN CONFINED TO CENTRAL GA EARLY TUESDAY NIGHT...THEN DECREASING AFTER THAT. GENERAL TROUGHING ALOFT WILL TAKE PLACE UNTIL THE END OF THE WEEK AS A CLOSED LOW DROPS SOUTHEAST INTO THE OH VALLEY AND CENTRAL APPALACHIANS. THE CLIPPER SYSTEM SLIDING ACROSS THE APPALACHIANS WEDNESDAY AND WEDNESDAY NIGHT COULD BRING SHOWERS AND A FEW THUNDERSTORMS TO NORTH GA. MODELS HAVE BEEN CONSISTENT WITH THIS FEATURE. SO POPS HAVE BEEN INCLUDED FOR THE FAR NORTH WEDNESDAY AFTERNOON AND THE NORTH HALF WEDNESDAY NIGHT. LOW PRESSURE WILL CIRCULATE OVER THE MID ATLANTIC STATES THROUGH FRIDAY...BUT MODELS SEEM TO AGREE THAT THE ASSOCIATED MOISTURE WILL STAY EAST AND NORTH OF OUR AREA. RIDGING SHOULD GRADUALLY TAKE PLACE THROUGH THE WEEKEND KEEPING US DRY. 41 && .AVIATION... 00Z UPDATE... LINE OF TSRA CONTINUES ITS STEADY PROGRESSION TOWARD THE ATL AREA TAF SITES BUT ISOLD ACTIVITY CONTINUES TO FORM AHEAD AS WELL AS EVIDENCED BY ACTIVITY MOVING TOWARD MCN. OVERALL THROUGH...LINE OF STORMS SHOULD BE THE MAIN PLAYER AND MOVE THROUGH BETWEEN 01Z AND 04Z FOR ATL AREA AND 04Z TO 08Z FOR MCN ALTHOUGH SOME QUESTION REMAINS HOW IN TACT LINE WILL BE BY THEN. IFR LOOKS TO FOLLOW THE LINE TOWARD TUE MORNING AND WILL HANG ONTO IT THROUGH MID MORNING. STILL A THREAT FOR ANOTHER DEVELOPING LINE TUE AFTERNOON WITH LOW END SHRA CHANCES FOR ATL AND HIGHER END TSRA CHANCES FOR CSG AND ESPECIALLY MCN. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON IFR TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 79 54 75 / 60 30 20 10 ATLANTA 63 76 55 73 / 60 30 20 5 BLAIRSVILLE 59 73 49 68 / 70 40 20 30 CARTERSVILLE 61 75 51 73 / 70 30 20 10 COLUMBUS 65 79 56 76 / 40 40 20 5 GAINESVILLE 62 76 54 71 / 70 30 20 10 MACON 65 81 56 77 / 60 50 30 10 ROME 60 76 51 74 / 70 30 10 10 PEACHTREE CITY 62 76 51 73 / 60 30 20 5 VIDALIA 68 83 61 78 / 60 60 40 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, May 2, 5:17 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 AM EDT MON MAY 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 517 AM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS MAINLY THIS AFTERNOON AND EVENING AS A SURFACE BOUNDARY SINKS SOUTHWARD INTO GEORGIA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA TUESDAY AS THE SURFACE FRONT CONTINUES TO PUSH SOUTHWARD. A CLIPPER SYSTEM MOVING INTO THE APPALACHIANS FROM THE OHIO VALLEY COULD PRODUCE A FEW THUNDERSTORMS MAINLY NORTH GEORGIA WEDNESDAY AND WEDNESDAY NIGHT. AFTER THAT...LOOK FOR DRY WEATHER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 2, 7:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT MON MAY 2 2016
GAZ093>095-030000-
MACON GA-PEACH GA-HOUSTON GA-
725 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...SOUTHWESTERN
PEACH AND WESTERN HOUSTON COUNTIES UNTIL 800 PM EDT...
AT 725 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARSHALLVILLE...OR 10
MILES NORTHEAST OF OGLETHORPE...MOVING NORTHEAST AT 20 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...FORT VALLEY...MARSHALLVILLE...MOSS OAK...SAINT LOUIS...MEADOWDALE
AND WINCHESTER.
LAT...LON 3234 8394 3240 8401 3259 8391 3245 8370
TIME...MOT...LOC 2325Z 224DEG 18KT 3240 8394Special weather statement, May 2, 7:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT MON MAY 2 2016
GAZ005>007-030000-
GILMER GA-MURRAY GA-FANNIN GA-
728 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...EASTERN MURRAY
AND FANNIN COUNTIES UNTIL 800 PM EDT...
AT 728 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DUCKTOWN TO 6 MILES NORTHEAST OF ELLIJAY TO 11
MILES SOUTH OF CHATSWORTH...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLIJAY...BLUE RIDGE...EAST ELLIJAY...MORGANTON...MOUNTAINTOWN...LOVING...
FORT MOUNTAIN STATE PARK...EPWORTH...CONASAUGA LAKE...COLWELL...MINERAL
BLUFF...HIGDON...TAILS CREEK...JONES MILL...CARTERS...CHERRY LOG...
CULBERSON AND COPPERHILL.
LAT...LON 3499 8413 3496 8417 3495 8418 3493 8416
3474 8430 3460 8471 3460 8473 3461 8473
3461 8472 3462 8472 3462 8473 3494 8472
3499 8449
TIME...MOT...LOC 2328Z 219DEG 29KT 3497 8443 3475 8438 3461 8471Special weather statement, May 2, 7:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT MON MAY 2 2016
GAZ012-013-019>021-030-031-030015-
GORDON GA-PAULDING GA-PICKENS GA-BARTOW GA-CHEROKEE GA-POLK GA-
FLOYD GA-
743 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON...NORTHERN
PAULDING...SOUTHERN PICKENS...BARTOW...NORTHWESTERN CHEROKEE...
NORTHERN POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 815 PM EDT...
AT 743 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF TALKING ROCK TO NEAR CEDARTOWN...
AND MOVING EAST AT 35 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARTERSVILLE...CEDARTOWN...JASPER...ADAIRSVILLE...ROCKMART...EUHARLEE...
EMERSON...ARAGON...WHITE...WALESKA...KINGSTON...BRASWELL...TAYLORSVILLE...
CASSVILLE...FAIRMOUNT...FUNKHOUSER...SALACOA VALLEY...VAN WERT...SENEY AND
FISH CREEK.
LAT...LON 3450 8469 3451 8433 3449 8433 3399 8491
3397 8532
TIME...MOT...LOC 2343Z 256DEG 33KT 3444 8462 3396 8522Special weather statement, May 2, 7:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT MON MAY 2 2016
GAZ082-083-094-095-030015-
TWIGGS GA-PEACH GA-HOUSTON GA-BIBB GA-
746 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TWIGGS...NORTHEASTERN
PEACH...NORTHEASTERN HOUSTON AND SOUTHERN BIBB COUNTIES UNTIL 815 PM
EDT...
AT 746 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTERVILLE...OR NEAR
PERRY...MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE BASE...
ELBERTA...LAKEWOOD...MIDDLE GEORGIA REGIONAL AIRPORT...MIAMI VALLEY AND
RUTLAND.
LAT...LON 3256 8381 3276 8368 3260 8348 3251 8375
TIME...MOT...LOC 2346Z 227DEG 25KT 3255 8374Special weather statement, May 2, 8:11 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT MON MAY 2 2016
GAZ006>009-014-015-030045-
GILMER GA-DAWSON GA-TOWNS GA-LUMPKIN GA-UNION GA-FANNIN GA-
811 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...WESTERN TOWNS...LUMPKIN...UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 845 PM EDT...
AT 811 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BLAIRSVILLE TO NEAR JASPER...AND
MOVING EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAHLONEGA...HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...SUCHES...JONES CREEK...
BRASSTOWN BALD...AMICALOLA FALLS STATE PARK...STOVER CREEK SHELTER...
TRACK ROCK...MACEDONIA...ALEXANDERS MILL...BLACK GAP SHELTER...LEN FOOTE
HIKE INN...MARGRET...GUMLOG...NIMBLEWILL...OWLTOWN...HAWK MOUNTAIN SHELTER
AND GOOCH MOUNTAIN SHELTER.
LAT...LON 3479 8381 3478 8383 3476 8383 3453 8400
3453 8434 3456 8435 3495 8408 3499 8379
3499 8366
TIME...MOT...LOC 0011Z 271DEG 32KT 3488 8407 3452 8434Special weather statement, May 2, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT MON MAY 2 2016
GAZ072-082-083-030045-
TWIGGS GA-JONES GA-BIBB GA-
813 PM EDT MON MAY 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...SOUTHERN
JONES AND SOUTHEASTERN BIBB COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE BASE...
OR 9 MILES SOUTH OF MACON...MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...FITZPATRICK...DRY BRANCH...FRANKLINTON...RIPLEY...MIDDLE GEORGIA
REGIONAL AIRPORT...HUBER...GRISWOLDVILLE...MYRICKS MILL AND POSTELL.
LAT...LON 3266 8356 3266 8361 3271 8367 3295 8352
3283 8337 3282 8337 3277 8333 3263 8354
TIME...MOT...LOC 0013Z 214DEG 28KT 3270 8358The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:11 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union | 34 min |
| May 2, 8:14 PM EDT | Special Weather Statement | FFC | Bibb | 16 min |
| May 2, 8:36 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 2, 8:43 PM EDT | Special Weather Statement | FFC | Twiggs | 17 min |
| May 2, 8:58 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 32 min |
| May 2, 9:24 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam | 36 min |
| May 2, 9:49 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 41 min |
| May 3, 2:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| May 3, 3:46 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| May 3, 4:11 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| May 3, 5:57 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| May 3, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 40 min |
| May 3, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 50 min |
| May 3, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.